On the Łojasiewicz Exponent near the Fibre of a Polynomial

Volume 52 / 2004

Grzegorz Skalski Bulletin Polish Acad. Sci. Math. 52 (2004), 231-236 MSC: 14E05, 14R25. DOI: 10.4064/ba52-3-3


The equivalence of the definitions of the Łojasiewicz exponent introduced by Ha and by Chądzyński and Krasiński is proved. Moreover we show that if the above exponents are less than $-1$ then they are attained at a curve meromorphic at infinity.


  • Grzegorz SkalskiFaculty of Mathematics
    University of Łódź
    S. Banacha 22
    90-238 Łódź, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image